MAUDE Adverse Event Report: PROCEPT BIOROBOTICS CORPORATION AQUABEAM ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM

PROCEPT BIOROBOTICS CORPORATION AQUABEAM ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM
Catalog Number AB2000
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Root cause of the reported event has not yet been established.Investigation by manufacturer is currently in-process.Submission of this report does not constitute an admission that the manufacturer's product caused or contributed to the event.
 
Event or Problem Description
A male patient underwent aquablation therapy for symptomatic benign prostatic hyperplasia (bph).Procept biorobotics corporation (procept) became aware that the aquabeam robotic system generated an "e22 - motorpack error" when connecting the aquabeam handpiece to the aquabeam motorpack.The e22 error was cleared.During nozzle registration the aquabeam robotic system generated another "e22 - motorpack error".The error was again cleared.During the first treatment pass, the aquabeam robotic system generated multiple "e22 - motorpack error", "e23 - motorpack error", and "e31 - motorpack error".After troubleshooting, the first treatment pass was able to be completed.During the second treatment pass, the aquabeam robotic system generated multiple "e22 - motorpack error", "e23 - motorpack error", and "e31 - motorpack error".As a result, the treating surgeon decided to use a bipolar loop to finish the treatment.There were no adverse health consequences to the patient due to this event.
 
Additional Manufacturer Narrative
The aquabeam handpiece was not returned for investigation of the reported event as it was disposed of at the hospital.A replacement aquabeam handpiece was provided to the hospital as part of warranty replacement.The treatment log files were reviewed and found that the system triggered an e22 error along with an e23 error, confirming the reported event.The root cause of the reported event was unable to be established as the device was not returned for investigation.A review of the device history record (dhr) for aquabeam robotic system/serial number (b)(6) and the aquabeam handpiece / lot number 23c03489 was performed, which confirmed that there was one (1) non-conformance issued to this lot during the manafacturing process that could potentially be related to the reported failure.The lot was segregated and affected units were reworked and re-inspected as part of our handpiece final inspection process.Upon re-inspection, the lot met all required specifications and was deemed acceptable to be released for distribution.The current user manual um0101-00 rev.F, aquabeam robotic system user manual was reviewed and states the following: table 5: system detected errors and faults e22 - motorpack error release foot pedal and click x.1) if error persists, reconnect handpiece to motorpack.2) if error continues, replace handpiece.Submission of this report does not constitute an admission that the manufacturer's product caused or contributed to the event.

Brand Name
AQUABEAM ROBOTIC SYSTEM
Common Device Name
FLUID JET REMOVAL SYSTEM
Manufacturer (Section D)
PROCEPT BIOROBOTICS CORPORATION
150 baytech drive
san jose CA 95134
Manufacturer (Section G)
PROCEPT BIOROBOTICS CORPORATION
150 baytech drive
san jose CA 95134
Manufacturer Contact
doria esquivel
150 baytech drive
san jose, CA 95134
6502327291
MDR Report Key20433942
Report Number3012977056-2024-00237
Device Sequence Number8506661
Product Code PZP
UDI-Device IdentifierB614HP2000X1
UDI-Public+B614HP2000X1/$$723C03489/14D20250831
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
DEN170024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAB2000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2024
Supplement Date Received by Manufacturer12/27/2024
Initial Report FDA Received Date10/11/2024
Supplement Report FDA Received Date01/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/04/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale